Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pregnant. Taken Gynodaktarin for itching and creamy vaginal discharge. Now more itching and burning urination

I m 4th month pregnant,recently suffered from intense itching and cheesy creamy vaginal discharge ,so i told my doctor and he told me to take Gynodaktarin vag caps 400mg for three days,meanwhile i used Cansten cream for external itching,the problem is Gynodaktarin causes me a very intense itching when i put it in the night,it was ok for the first capsule but it became worse with the second n today was the third one,i went to the bathroom after one hour from the application and washed the whole area..i got better but still not cured,still have got the itching comes n goes...moreover,since i started it i have burning during urination so i doubt a UTI ,don t know wut to do and don t want to repeat the course of gynodaktarin anymore Helpppp urgently!
Asked On : Fri, 9 Nov 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor